... is heavy spotting. Should I be worried? I went to the doctor and she said everything was normal but it is mentally frustrating me and preventing intimacy between my partner and I.
No, you shouldn't be worried. It's surprisingly easy to change your physiology a little bit. Stress can do it, aging can do it, environmental factors, all kinds of things. Your doc says it's normal so it's fine. I know it's frustrating but if it really bothers you maybe you can change pills. In the mean time you and your partner should be fine and if it's causing problems that's because of anxiety or some other underlying issue. I don't know you so I can't say what it is but if you think about it you should be able to figure it out. It really is fine. It's no one's fault so if no one is doing anything wrong they can't be blamed for it, right? I understand it's easy to transfer your frustration to someone else but they don't deserve that and you shouldn't have to deal with the rift that causes either. So that's something you'll need to get past and if you still have problems see what your options are. You're not ill or anything like that because you're spotting, it's just something that happens when hormone levels change a little bit. That's all.
I think the pressing issue here is managing feelings and dealing with them the right way. This is not something that should be affecting your relationship. Maybe a simple pill change will fix it, maybe you just need to think some things through, or maybe more needs to be done. But whatever the case may be the spotting is not something you should be worried about so it seems like some other things need to be straightened out here.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2014 • 1 answer
Posted 14 Nov 2014 • 1 answer
Posted 16 Jan 2015 • 2 answers
I've had my mirena for almost 3 years and now for the past 2 months I've been getting light periods?
Posted 20 Jan 2015 • 1 answer
Posted 13 Dec 2015 • 0 answers